# SDR DALA2024011600610

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,179 hours, 30,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 IN REF. NRC 00552 : CORROSION ON LOWER / UPPER FLOOR STRINGER SUPPORT RBL7. STA 1376 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00573. FLOOR STRINGER SUPPORT RBL7. STA 1376 AT AFT CARGO COMPARTMENT WERE REPAIRED PER B757- 200 SRM. (0154728)
